# SDR SWAA2025060565243

- Difficulty date: April 29, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ASSIST HANDLE NUT ON FWD ENTRY DOOR LINING (4EA) 2025-290990<[01] REPLACED ASSIST HANDLE NUT ON FWD ENTRY DOOR LINING (4EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3.G(2).;[02] REPLACED ASSIST HANDLE NUT ON FWD ENTRY DOOR LINING (4EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3.G(2).
